MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY HQ ANALYZER; COUNTER, DIFFERENTIAL CELL

ABBOTT LABORATORIES ALINITY HQ ANALYZER; COUNTER, DIFFERENTIAL CELL
Catalog Number 09P68-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely decreased white blood count (wbc), hemoglobin and red blood cell (rbc) results generated from alinity hq processing module for multiple patients.The results provided were: on (b)(6) 2026 sid (b)(6): 39yrs old male: wbc=8.15 10e3/ul /repeated =2.35 10e3/ul rbc=5.63 10e6/ul /repeated=2.85 10e6/ul hgb =16.6 g/dl /repeated=7.79 g/dl platelet=250 10e3/ul /repeated=129 10e3/ul.On (b)(6) 2026 sid (b)(6): 71yrs old female: wbc on alinity hq 0446=6.68 and 6.90 10e3/ul /on alinity hq 0477=2.91 10e3/ul.Rbc on alinity hq 0446=4.61 and 4.63 10e6/ul /on alinity hq 0477=2.61 10e6/ul hgb on alinity hq 0446=14.1 and 14.1 g/dl /on alinity hq 0477 =6.93 g/dl platelet on alinity hq 0446=278 and 282 10e3/ul /on alinity hq 0477= 156 10e3/ul there was no reported impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was included.Additional patient details are not available.

Brand Name
ALINITY HQ ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key25084950
Report Number3016438761-2026-00251
Device Sequence Number18744158
Product Code GKZ
UDI-Device Identifier00380740138851
UDI-Public(01)00380740138851
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K220031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09P68-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown